# SDR 99ZZZX1962

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7353R
- Make and model: Beech 58
- Aircraft serial: TH486
- System (JASC): 7602 · Mixture Control
- Part: Shroud
- Part number: 646673
- Condition: Failed
- Location: Mixture Control
- Part time: 67 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXTURE CONTROL COOLING SHROUD ASM MOUNTING TABS FAILED CAUSING SHROUD TO CUT INTO FUEL PRESSURE HOSE ASM (P/N 63521854540.00).  THE DEFECT WAS FOUND DURING THE AIRCRAFT'S 100-HOUR INSPECTION.   THE ENGINE WAS ONLY IN SERVICE 67 HOURS AT THE TIME OF INSPECTION.
